# SDR USAASB03111

- Difficulty date: July 15, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO EWR, FROM PIT, CREW EN COUNTERED A MALFUNCTIONING LEFT MAIN LANDING GEAR INDICATION LIGHT.  CREW EXECUTED A GO-AROUND, RECYCLED THE LANDING GEAR AND WAS ABLE TO GET THE INDICATION LIGHT WORKING DURING A HOLD NEAR THE FIELD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED LANDING GEAR LIGHTS TEST AND PUSHED-TO-TEST.  INSPECTED LANDING GEAR PROXIMITY SWITCHES.  ALL CHECKS NORMAL.  (M)
